# SDR SWIA202163354

- Difficulty date: September 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG UPLOCK ACTUATOR PLUNGER ASSEMBLY HAS (2) CORRDED BOLTS/HARDWARE.   (C CHECK RO 12/28/2021)   REMOVED AND INSTALLED 2EA NEW BOLTS AND ASSOCIATED HARDWARE ON R/H MLG UPLOCK ACTUATOR PLUNGER ASSEMBLY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
